# SDR PNSA070106

- Difficulty date: December 23, 2006
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N82455
- Make and model: Piper PA-32-301
- Aircraft serial: 328006079
- Aircraft time: 13,843 hours
- Engine: Lyc IO540*
- Engine time: 2,223 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION FOUND METAL IN FILTER.  SUSPECT METAL FROM CAM AND LIFTERS.  LYCOMING RECOMMENDED ENGINE BE REMOVED AND SENT TO FACTORY FOR WARRANTY.  ENGINE OVERHAULED BY LYCOMING 1/27/06.  TSO 813.1
